Jump to content

Limping after an injection


Recommended Posts

Hi,

Need help. My dog Odin (Elkhound) has been on monthly cartrophen injections. He is 9 and a half. So far he has been doing really good.

 

On Sunday he got his injection. However, our regular vet wasn't there. A new person administered the injection on his shoulder. Normally Odin doesn't even seem to notice the shot but on Sunday he yelped and flinched. Monday morning he started limping on his front right leg. while the limping has now decreased, it hasn't gone away. Odin has a very high threshold for pain so I worry when he looks unwell.

 

Could this have been caused by the injection? Any advice?

Link to post
Share on other sites

They may have possibly hit a nerve, I have had this happen to myself (not my dogs) it is extremely painful and time frame for healing can vary.

i would definitely go back to your usual vet and have him assessed definitely doesn't sound right.

  • Like 1
Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...